American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D20.) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[2] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF

[3] Stephen H. Fast and J. C. Smith. Examples of $B(D,\lambda)$-refinable and weak $\overline\theta$-refinable spaces . Trans. Amer. Math. Soc. 347 (1995) 1803-1809. MR 1260165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. W. Knight. $\Delta$-sets . Trans. Amer. Math. Soc. 339 (1993) 45-60. MR 1196219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Alster. A note on Michael's problem concerning the Lindel\"of property in the Cartesian products . Trans. Amer. Math. Soc. 278 (1983) 369-375. MR 697081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. J. Gardner and W. F. Pfeffer. Some undecidability results concerning Radon measures . Trans. Amer. Math. Soc. 259 (1980) 65-74. MR 561823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Heikki J. K. Junnila. Metacompactness, paracompactness, and interior-preserving open covers . Trans. Amer. Math. Soc. 249 (1979) 373-385. MR 525679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor Saks. Ultrafilter invariants in topological spaces . Trans. Amer. Math. Soc. 241 (1978) 79-97. MR 492291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth Kunen. Paracompactness of box products of compact spaces . Trans. Amer. Math. Soc. 240 (1978) 307-316. MR 0514975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. M. Stephenson and J. E. Vaughan. Products of initially $m$-compact spaces . Trans. Amer. Math. Soc. 196 (1974) 177-189. MR 0425898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. A. Stoltenberg. An internal characterization of paracompact $p$-spaces . Trans. Amer. Math. Soc. 196 (1974) 249-263. MR 0346746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Milton Ulmer. Products of weakly-$\aleph $-compact spaces . Trans. Amer. Math. Soc. 170 (1972) 279-284. MR 0375232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. G. Lubben. Concerning limiting sets in abstract spaces. II . Trans. Amer. Math. Soc. 43 (1938) 482-493. MR 1501955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1